MenuLeft
MenuLeft
TopLeft   TopRight








BotLeft BotRight

5-ht,receptor mediates the dose-dependent effects of citalopram on pentyleneterazole-induced seizure in mice:involvement of nitric oxide

payandemehr, borna and sharifzadeh, modammad and dehpour, ahmad reza (2013) 5-ht,receptor mediates the dose-dependent effects of citalopram on pentyleneterazole-induced seizure in mice:involvement of nitric oxide. In: نخستین کنگره دانشجویی طب نظامی و مدیریت بهداشت و درمان نیروهای مسلح.

[img]
Preview
Text
271 copy.pdf

Download (257Kb) | Preview

Abstract

5-ht,receptor mediates the dose-dependent effects of citalopram on pentyleneterazole-induced seizure in mice:involvement of nitric oxide

Item Type: Conference or Workshop Item (Paper)
Subjects: WA Public Health
Divisions: همایش ها و سمینارها > نخستین کنگره دانشجویی طب نظامی و بهداشت نیروهای مسلح
Depositing User: editor3 Editor3 Editor3
Date Deposited: 21 Nov 2013 07:08
Last Modified: 21 Nov 2013 07:08
URI: http://eprints.ajaums.ac.ir/id/eprint/2181

Actions (login required)

View Item View Item
MenuLeft
Ajaums Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
EPrints Logo MenuLeft